|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Submission of all materials is carried out only electronically through Online Submission System in personal account.
Noethericity and index of characteristic bisingular operator with shift
Efimov S. V.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 2.
Noethericity conditions are investigated and index formulas are obtained for characteristic bisingular operators with coordinate-wise and cross shifts. The problem is reduced to the case of bisingular operators without shifts.
Keywords: Noethericity, index, bisingular operator, shift.
Language: Russian Download the full text
For citation: †Efimov S. V. Noethericity and index of characteristic bisingular operator with shift. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 2, pp.46-48. DOI 10.23671/VNC.2016.2.7538
← Contents of issue
|© 1999-2023 ёжный математический институт|